# SDR CA980909012

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Failed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAIL MESSAGE ON FLAP SELECTION FROM 30 TO 45 DEGREES.  RESET CIRCUIT BREAKERS ON BOTH CHANNELS, TWIST CHECK CARRIED OUT AND SYSTEM CHECKED SERVICEABLE.
